Acne After ReFirme?

I developed acne (for the first time in my life) shortly after the first of three ReFirme treatments. The subsequent treatments seem to have exacerbated the condition; worse still, I see no improvement in facial tone. It has been three months since my last treatment and I am concerned about the deteriorating quality of my skin (cystic acne) as an apparent result of Refirme. Is there anything I can do to undo the damage?

Doctor Answers 1

ReFirme

You possibly got some inflammatory response and activated the acne.  Most cases I see, acne is improved after Refirme.  You should talk with your doctor about being on a Retinoid cream of some kind, and consider oral therapy and topical antibiotics like Duac or Benzaclin..  Acne is not an easy problem to treat.

ReFirme

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

You possibly got some inflammatory response and activated the acne.  Most cases I see, acne is improved after Refirme.  You should talk with your doctor about being on a Retinoid cream of some kind, and consider oral therapy and topical antibiotics like Duac or Benzaclin..  Acne is not an easy problem to treat.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.